home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
slide 1 of 6, Theraflu Nighttime Severe Cold Power Pods,
slide 2 of 6, Theraflu Nighttime Severe Cold Power Pods,
slide 3 of 6, Theraflu Nighttime Severe Cold Power Pods,
slide 4 of 6, Theraflu Nighttime Severe Cold Power Pods,
slide 5 of 6, Theraflu Nighttime Severe Cold Power Pods,
slide 6 of 6, Theraflu Nighttime Severe Cold Power Pods,
Theraflu

Theraflu Nighttime Severe Cold Power Pods

Introducing a new way to get powerful cold and flu symptom relief! Theraflu PowerPods offer warm, soothing cold and flu symptom relief brewed at the quick press of a button. Plus, they come in a honey-lemon infused with chamomile and white tea flavor. Simply insert the pods into your single-serve machine, and then press, sip, relief - it's never been easier. Theraflu PowerPods treat a variety of severe cold and flu symptoms, including nasal congestion, sore throat pain, cough, headache, body aches, fever, runny nose, and sneezing. And because they're from Theraflu, the #1 Cold and Flu Hot Liquid Brand, it's nighttime cold medicine you can count on, every time you brew. Theraflu PowerPods single-serve pods are also available in a daytime formula, so you can power through your day, without the worry of your cold and flu symptoms. Turn your coffee machine into a cold and flu fighting machine today! Try Theraflu PowerPods and unleash the power of warm, convenient and effective relief. Based on IRI sales data as of 3/25/18Health Facts: Contains Acetaminophen, Contains Diphenhydramine HCl, contains phenylephrine HCIProduct Warning: Contains Acetaminophen, not for children under the age of 12Duration: 4 hoursProduct Form: PodSuggested Age: 12 Years and UpPrimary Active Ingredient: AcetaminophenFeatures: Nighttime Use, Individually Wrapped
Ingredients
Active Ingredients: In Each Pod: Acetaminophen (650 mg), Diphenhydramine HCI (25 mg), Phenylephrine HCI (10 mg). Purposes: Pain Reliever/Fever Reducer, Antihistamine/Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, D&C Yellow 10, FD&C Blue 1, FD&C Red 40, Flavors, Maltodextrin, Silicon Dioxide, Sodium Citrate, Sucrose, Tribasic Calcium Phosphate.
allergen icon
contains acetaminophen; contains acetaminophen, ask a doctor or pharmacist; with any other product containing diphenhydramine, even one used on the skin; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug; contains an MAOI, ask a doctor or pharmacist before taking this product